# SDR MZZA99229

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- Engine: Pwa JT8D17R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 07726090002
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MNL - FLT 892 - PRECAUTIONARY ENGINE NR 3 SHUTDOWN, DUE TO OIL QTY LOSS DURING CLIMB-OUT.  NO ENGINE PARAMETERS EXCEEDED.  MAINTENANCE REMOVED AND REPLACED GEARBOX PER TASK CARD 99-7260-1-4005.  OPS AND LEAKCHECK GOOD ENGINE COWL SECURED. AIRCRAFT RELEASED FOR SERVICE.   (M)
